About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 398049, 10 pages
http://dx.doi.org/10.1155/2012/398049
Research Article

Boundedness of Global Solutions for a Heat Equation with Exponential Gradient Source

School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China

Received 21 September 2011; Accepted 4 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Zhengce Zhang and Yanyan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zhengce Zhang, and Zhenjie Li, “A note on gradient blowup rate of the inhomogeneous hamilton-jacobi equations,” Acta Mathematica Scientia, vol. 33, no. 3, pp. 678–686, 2013. View at Publisher · View at Google Scholar
  • Liping Zhu, and Zhengce Zhang, “Non-Self-Similar Dead-Core Rate for the Fast Diffusion Equation with Dependent Coefficient,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar